zbMATH — the first resource for mathematics

Dual bent functions on finite groups and \(C\)-algebras. (English) Zbl 1327.43004
Summary: The dual of a (bent) function on a finite abelian group is a natural concept. In this paper we study the dual bent functions on finite nonabelian groups. A more general algebraic structure of a \(C\)-algebra provides a better and natural context for this purpose. We will first study Fourier transforms, bent functions, and dual bent functions on \(C\)-algebras. Then as an application, we obtain the properties of dual bent functions on finite nonabelian groups. Examples of bent functions on \(C\)-algebras are also presented.

43A30 Fourier and Fourier-Stieltjes transforms on nonabelian groups and on semigroups, etc.
20C99 Representation theory of groups
11T71 Algebraic coding theory; cryptography (number-theoretic aspects)
Full Text: DOI
[1] Blau, H., Quotient structures in C-algebras, J. Algebra, 177, 297-337, (1995) · Zbl 0895.20006
[2] Bannai, E.; Ito, T., Algebraic combinatorics I: association schemes, (1984), Benjamin/Cummings Menlo Park, CA · Zbl 0555.05019
[3] Carlet, C.; Ding, C., Highly nonlinear mappings, J. Complex., 20, 205-244, (2004) · Zbl 1053.94011
[4] Hanaki, A.
[5] Huppert, B., Character theory of finite groups, (1998), Walter de Gruyter & Co. Berlin · Zbl 0932.20007
[6] Logachev, O. A.; Salnikov, A. A.; Yashchenko, V. V., Bent functions on a finite abelian group, Discrete Math. Appl., 7, 547-564, (1997) · Zbl 0982.94012
[7] Pott, A., Nonlinear functions in abelian groups and relative difference sets, Optimal Discrete Structures and Algorithms, ODSA 2000, Discrete Appl. Math., 138, 177-193, (2004) · Zbl 1035.05023
[8] Poinsot, L., Non abelian bent functions, Cryptogr. Commun., 4, 1-23, (2012) · Zbl 1282.11165
[9] Poinsot, L., Bent functions on a finite nonabelian group, J. Discrete Math. Sci. Cryptogr., 9, 349-364, (2006) · Zbl 1105.43002
[10] Poinsot, L., Multidimensional bent functions, GESTS Internat. Trans. Comput. Sci. Engrg., 18, 185-195, (2005)
[11] Poinsot, L.; Pott, A., Non-Boolean almost perfect nonlinear functions on non-abelian groups, Int. J. Found. Comput. Sci., 22, 1351-1367, (2011) · Zbl 1236.94064
[12] Rothaus, O. S., On bent functions, J. Comb. Theory, Ser. A, 20, 300-305, (1976) · Zbl 0336.12012
[13] Tokareva, N., Generalizations of bent functions: a survey of publications, J. Appl. Ind. Math., 5, 110-129, (2011)
[14] Xu, B., Multidimensional Fourier transforms and nonlinear functions on finite groups, Linear Algebra Appl., 452, 89-105, (2014) · Zbl 1294.11216
[15] Xu, B., Bentness and nonlinearity of functions on finite groups, Des. Codes Cryptogr., 76, 409-430, (2015) · Zbl 1359.11092
[16] Xu, B., Morphisms and functor \(\ker_f\) in C-algebras, Algebra Colloq., 15, 145-166, (2008) · Zbl 1191.20009
[17] Xu, B., The dual morphisms in C-algebras, Commun. Algebra, 32, 345-361, (2004) · Zbl 1055.20007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.